EconPapers    
Economics at your fingertips  
 

The Geometry of Payoff Spaces

Marcel Hendrickx

Finance from University Library of Munich, Germany

Abstract: We show how payoff spaces can be used to study minimum-variance unbiased estimators and give a proof of Barankin's theorem for finite sample spaces and for samples of size one.

Keywords: payoff; space; unbiased; estimator; Barankin (search for similar items in EconPapers)
JEL-codes: C13 G12 (search for similar items in EconPapers)
Pages: 35 pages
Date: 2002-09-18
Note: Type of Document - PDF; prepared on Latex; to print on postscript; pages: 35 ; figures: included. 35 pages, pdf
References: Add references at CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/fin/papers/0209/0209006.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpfi:0209006

Access Statistics for this paper

More papers in Finance from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpfi:0209006